I have fibromyalgia as well as A/P disorder. I have been in a very painful flare for months and finally started taking three advil every six hours because two, alternating with Tylenol wasn't doing anything. I also take Lexapro. (weaning off) Has anyone ever been told that taking NSAID's with and SSRI's can cause all kinds of bleeding...stomach, intestinal etc? I started get very bad stomach pain and gas...nausea too. I finally looked up the side effects of Lexapro and of course, there in big red print was DO NOT TAKE NSAID'S with this drug. HUH? Doc, who is a Rhuemy didn't mention this, and when I called the pharmacist to ask about it, he said he never heard of this precaution and to just 'eat food' with the Advil.
All I can say is "Owie, belch, burp and other lovely gas issues'. Just wondered if anyone else has experienced this on SSRI's. Guess the fibro pain is just gonna have to keep me gimping!
fibro, menieres disease, RLS, anxiety disorder, disc compression, scoliosis, spinal stenosis TMJ Meds: Lexapro and valium
Post Edited (vestabula) : 5/3/2009 7:43:17 AM (GMT-6)